Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 48, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 13, 2015, 1:43 AM EDT for Pike County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 13, 2015, 1:43 AM EDT (05:43 UTC)
- Expired
- Jul 13, 2015, 4:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Pike County, KY
The radar
The Jackson,KY radar (KJKL), 87 km from the middle of the area, began a volume at 05:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1743 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
992
WGUS53 KJKL 130543
FFWJKL
KYC195-130845-
/O.NEW.KJKL.FF.W.0048.150713T0543Z-150713T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
143 AM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL PIKE COUNTY IN SOUTHEASTERN KENTUCKY...
* UNTIL 445 AM EDT
* AT 142 AM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN IN PORTIONS OF THE WARNED AREA. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FOREST HILLS...BELFRY...AFLEX...HATFIELD STATION...HEISEY...
WHITEPOST...CONDER...RURAL AND TURKEY CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3760 8227 3766 8244 3768 8243 3767 8240
3769 8238 3771 8241 3773 8239 3775 8234
3774 8232 3770 8230 3767 8230 3767 8228
3766 8226 3766 8224
$$
GEOGERIAN2 follow-up statements
919
WGUS73 KJKL 130604
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
204 AM EDT MON JUL 13 2015
KYC195-130845-
/O.CON.KJKL.FF.W.0048.000000T0000Z-150713T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-
204 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
NORTH CENTRAL PIKE COUNTY...
AT 202 AM EDT...DOPPLER RADAR INDICATED SLOW-MOVING THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. OVER TWO INCHES OF RAIN
HAS FALLEN IN PORTIONS OF THE WARNED AREA SINCE 1 AM. EXCESSIVE
RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...PARTICULARLY IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... FOREST
HILLS...BELFRY...AFLEX...HATFIELD STATION...HEISEY...
WHITEPOST...CONDER...RURAL AND TURKEY CREEK.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...LEFT FORK BUSHY
FORK...BLACKBERRY FORK...MEATHOUSE FORK...POND CREEK...DAVIS FORK...
PIGEONROOST FORK...BIG CREEK...ROCKHOUSE FORK...AND TURKEY CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3760 8227 3766 8244 3768 8243 3767 8240
3769 8238 3771 8241 3773 8239 3775 8234
3774 8232 3770 8230 3767 8230 3767 8228
3766 8226 3766 8224
$$
GEOGERIAN023
WGUS73 KJKL 130842
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
442 AM EDT MON JUL 13 2015
KYC195-130852-
/O.EXP.KJKL.FF.W.0048.000000T0000Z-150713T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE KY-
442 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR NORTH CENTRAL PIKE COUNTY WILL EXPIRE
AT 445 AM EDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY.
LAT...LON 3760 8227 3766 8244 3768 8243 3767 8240
3769 8238 3771 8241 3773 8239 3775 8234
3774 8232 3770 8230 3767 8230 3767 8228
3766 8226 3766 8224
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 12, 11:56 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 12, 11:56 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 1156 PM EDT SUN JUL 12 2015 .UPDATE... ISSUED AT 1155 PM EDT SUN JUL 12 2015 A FEW ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS PORTIONS OF EASTERN KY...WITH MORE SCATTERED CONVECTION TO OUR NE...EAST...AND SOUTHEAST. UNFORTUNATELY...THINGS CONTINUE TO BE UNSETTLED TONIGHT...WITH VERY LITTLE CIN ACROSS THE EASTERN HALF OF THE STATE AND AREAS EASTWARD...ABUNDANT MOISTURE CONVERGENCE AT THE SURFACE...STRONG DIVERGENCE ALOFT...AND A LARGE STATIONARY BOUNDARY LOCATED JUST TO OUR WEST. WHILE THERE IS NO DEFINED THETA-E BOUNDARY ACROSS OUR CWA OR POINTS TO OUR EAST...THERE IS A MESOLOW LOCATED JUST TO OUR NW /CORRELATING WITH A LARGER AREA OF PRECIP HERE/...AND WEAK MESO BOUNDARY EXTENDING SOUTHWARD ACROSS FAR EASTERN KY AND INTO VA AND EASTERN TN. AS SUCH...EXPECT SCT SHOWERS AND THUNDERSTORMS TO CONTINUE TO POP UP ACROSS NE AND FAR EASTERN KY DURING THE OVERNIGHT HOURS SO LONG AS THIS BOUNDARY REMAINS IN PLACE. WILL KEEP WITH SCATTERED MENTION THROUGH MUCH OF THE NIGHT TO ACCOUNT FOR THIS. MEANWHILE...SHOWER AND THUNDERSTORM CHANCES WILL CONTINUE TO DIMINISH TO THE SLIGHT CHANCE RANGE FOR AREAS IN THE SOUTHWEST PORTION OF THE CWA...AWAY FROM THE INFLUENCE OF THIS MESOSCALE BOUNDARY. GIVEN THE OVERALL OTHER FACTORS AT PLAY THAT WERE MENTIONED ABOVE...DON/T HAVE CONFIDENCE ENOUGH TO REDUCE POPS TO BELOW SLIGHT CHANCES IN THIS LOCATION. UPDATE ISSUED AT 800 PM EDT SUN JUL 12 2015 ISOLATED TO SCATTERED STORMS CONTINUE ACROSS THE CWA...ESPECIALLY ACROSS THE NORTHERN HALF. DIDN/T REALLY MAKE TOO MANY CHANGES TO THE ONGOING FORECAST. LOADED IN SOME OF THE LATEST HI RES DATA INTO THE POPS THROUGH THE FIRST HALF OF THE NIGHT /MAINLY THE HRRR AND NAM12 WHICH SEEM TO BE INITIALIZING THE BEST/ TO MAKE SURE THE LATEST DATA WAS INCLUDED IN OUR FORECAST. ALSO UPDATED THE NEAR TERM GRIDS TO INCLUDE THE LATEST OBSERVATIONAL DATA FOR TEMPS...DEW POINTS...AND WINDS. ONGOING STORMS WILL CONTINUE TO DROP SOUTH AND LOSE STRENGTH THROUGHOUT THE EVENING AS WE LOSE DAYTIME HEATING. HOWEVER...SOME ISOLATED TO SCT ACTIVITY COULD STILL CONTINUE THROUGH THE NIGHT AS THE STALLED BOUNDARY REMAINS IN PLACE OVER CENTRAL KY. && .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 309 PM EDT SUN JUL 12 2015 NOW THAT WE HAVE HAD A FEW HOURS OF PARTLY CLOUDY SKIES ACROSS THE AREA TO HEAT THE SURFACE AND DESTABILIZE THE ATMOSPHERE AGAIN... ISOLATED TO SCATTERED SHOWERS AND STORMS WILL BE MOVING ACROSS EASTERN KENTUCKY THIS AFTERNOON AND EVENING. THESE SHOWERS AND STORMS SHOULD BEGIN TO DISSIPATE A BIT AND BECOME LESS NUMEROUS ONCE THE SUN GOES DOWN AND WE LOSE HEATING. THE LARGE SCALE WEATHER PATTERN ACROSS THE CONUS CURRENTLY FEATURES A NEARLY STATIONARY FRONTAL BOUNDARY THAT STRETCHES FROM NORTH DAKOTA THROUGH IOWA AND ILLINOIS...ENDING IN AN AREA OF LOW PRESSURE THAT IS CURRENTLY PARKED OVER CENTRAL INDIANA. ANOTHER FRONT THEN EXTENDS FROM THE CENTRAL INDIANA LOW...ACROSS CENTRAL KENTUCKY AND INTO EASTERN TENNESSEE AND CENTRAL GEORGIA. THIS BOUNDARY...ALONG WITH AREAS OF LOW PRESSURE ALOFT THAT WILL BE MOVING ALONG IT...WILL BE THE TRIGGER FOR SHOWER AND STORM ACTIVITY LATER TONIGHT AND AGAIN MONDAY AND MONDAY NIGHT. A LARGE RIDGE OF HIGH PRESSURE IS CURRENTLY PARKED OVER THE CENTRAL GULF OF MEXICO. SOUTHWESTERLY FLOW COMING OFF THE WESTERN EDGE OF THIS RIDGE WILL CONTINUE TO CARRY WARM...MOIST...AND INCREASINGLY UNSTABLE AIR INTO THE TENNESSEE AND OHIO VALLEY REGIONS THE NEXT COUPLE OF DAYS. THE CURRENT MODELS ARE NOT IN THE BEST OF AGREEMENT WITH RESPECT TO TIMING OF SHOWER AND STORM ACTIVITY ACROSS THE AREA...SO A BLEND OF THE SHORT TERM DATA WAS USED TO CREATE THE FORECAST. BASED ON THE SUMMER TIME PATTERN WE ARE CURRENTLY IN...IT IS LIKELY THAT A SERIES OF THUNDERSTORM CLUSTERS WILL FORM INITIALLY OVER THE NORTHERN PLAINS TONIGHT...AND EVENTUALLY MAKE THEIR WAY ACROSS CENTRAL AND EASTERN KENTUCKY LATE TONIGHT AND THROUGHOUT THE DAY ON MONDAY. ANOTHER ROUND OF SHOWERS AND STORMS WILL ALSO LIKELY AFFECT THE AREA MONDAY NIGHT. THE LATEST MODEL DATA IS SUGGESTING A VERY MOIST AND UNSTABLE AIR MASS IN PLACE ACROSS THE OHIO AND TENNESSEE VALLEY REGIONS OVER THE NEXT 48 HOURS. SHOULD THE AMOUNT OF ENERGY AND INSTABILITY CURRENTLY IN THE MODEL SOUNDINGS BE REALIZED ON MONDAY...WE COULD SEE A SIGNIFICANT SEVERE WEATHER EVENT ACROSS EASTERN KENTUCKY. THE STORM PREDICTION CENTER DOES HAVE EASTERN KENTUCKY UNDER AN ENHANCED RISK FOR SEVERE WEATHER MONDAY AFTERNOON AND EVENING. THE MODEL DATA AT THIS TIME...HOWEVER...IS SHOWING SUCH EXTREME VALUES OF INSTABILITY AND LIFT...THAT IS HIGHLY UNLIKELY SUCH NUMBERS WILL ACTUALLY OCCUR. DUE TO THIS UNCERTAINTY...WE WILL APPROACH THIS SITUATION WITH CAUTION UNTIL MORE MODEL DATA COMES IN OVERNIGHT AND WE ARE ABLE TO GAIN A BETTER HANDLE ON HOW THE SITUATION WILL EVOLVE. BASED ON CURRENT THINKING...WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TOMORROW...PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS...AND AGAIN MONDAY NIGHT. SOME STORMS WILL LIKELY BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING. TEMPERATURES THROUGH TOMORROW NIGHT LOOK ONCE AGAIN LIKE THEY WILL EXHIBIT ABOVE NORMAL VALUES. HIGHS ON MONDAY ARE EXPECTED TO TOP OUT IN THE MID TO UPPER 80S ACROSS THE AREA...WHILE LOW TEMPERATURES TONIGHT AND TOMORROW WILL LIKELY ONLY FALL TO AROUND 70. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 500 PM EDT SUN JUL 12 2015 A MID/UPPER LEVEL WAVE AND AN ASSOCIATED SURFACE SYSTEM WILL MOVE THROUGH LATE TUESDAY INTO TUESDAY NIGHT...WITH ITS CENTER PASSING JUST TO OUR NE. A WARM AND HUMID SURFACE AIR MASS WILL STILL BE IN PLACE OVER THE JKL FORECAST AREA AS IT PASSES. THE RESULTING FORECAST SOUNDINGS SHOW VERY UNSTABLE CONDITIONS DEVELOPING ON TUESDAY...WITH DRY MID/UPPER LEVELS AND A MODEST AMOUNT OF SHEAR. THE COMBINATION SUPPORTS ANOTHER RISK OF SEVERE WEATHER...WITH WINDS BEING A PRIMARY THREAT. HOWEVER...A VERY FAT CAPE PROFILE IN THE TEMPERATURE ZONE FOR HAIL GROWTH WILL SUPPORT STRONG UPDRAFTS CAPABLE OF GROWING LARGE HAIL AS WELL. HIGH FREEZING LEVELS WILL NECESSITATE VERY LARGE HAIL DEVELOPING ALOFT IN ORDER TO HAVE A THREAT OF LARGE HAIL MAKING IT TO THE GROUND. TIMING/PLACEMENT OF ACTIVITY AT THIS LONGER RANGE REMAIN A QUESTION. CONVECTION COULD LINGER INTO WEDNESDAY...BUT IT SHOULD BE ON THE DECLINE AS THE SYSTEM PULLS OUT TO THE EAST AND SLIGHTLY DRIER AIR TRIES TO WORK ITS WAY IN AND A SHORTWAVE RIDGE MOVES IN ALOFT. THIS IS EXPECTED TO PROVIDE DRY WEATHER FROM WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. WARM AIR ADVECTION AND A RETURN OF A MORE MOIST LOW LEVEL AIR MASS COULD RESULT IN SOME THUNDERSTORMS FROM FRIDAY ON. HOWEVER... A LARGE STRONG UPPER LEVEL RIDGE WILL BE CENTERED OVER THE SOUTH CENTRAL CONUS WITH ITS INFLUENCE EXTENDING TO OUR LOCAL AREA. FLOW ALOFT WILL BE WEAK AND THIS WOULD TEND TO LIMIT CONVECTION ORGANIZATION AND THE POP...AND VALUES OF ONLY 20-30 PERCENT WERE USED FOR FRIDAY THROUGH SUNDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 810 PM EDT SUN JUL 12 2015 ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS EASTERN AND CENTRAL KY THIS EVENING. AS SUCH...LEFT IN MENTION OF VCTS THROUGH THE FIRST HALF OF THE NIGHT...WITH VIS AND CIGS POSSIBLY BEING AFFECTED IF A STORM MOVES OVER A SPECIFIC TAF SITE. BOTH THE GFS AND NAM MODELS ARE POINTING AT LINGERING MOISTURE OVERNIGHT LEADING TO SOME FOG DEVELOPMENT AND LOW CIGS. SOME IFR CONDITIONS CANNOT BE RULED OUT...BUT EXPECT CONDITIONS TO ULTIMATELY VARY THROUGHOUT THE NIGHT. TRIED TO FORECAST TOWARDS WORST CONDITIONS. BY TOMORROW...A FRONTAL BOUNDARY WILL FINALLY PUSH THROUGH EASTERN KY...AND BRING AN ENHANCED THREAT OF SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EVENING. JUST KEPT VCSH THOUGH THE FIRST PART OF THE DAY...SINCE EXACT LOCATION AND TIMING OF THESE STORMS IS STILL SOMEWHAT UNCERTAIN. HOWEVER...BY MID AFTERNOON...EXPECT STORMS TO BECOME MORE WIDESPREAD IN NATURE AND HIGHER IN INTENSITY. TRIED TO TREND THE FORECAST TOWARDS THIS BY INCLUDING PREVAILING TSRA AND DROPPING VIS DOWN TO MVFR. HOWEVER...AS IS USUALLY THE CASE...EXPECT VIS AND CIGS TO BOTH BE VARIABLE THROUGHOUT THE DAY AS THESE STORMS DEVELOP...STRENGTHEN...WEAKEN...AND MOVE ACROSS AND AWAY FROM TAF STIES. STILL LOOKING AT HIGH/DAMAGING WINDS...TORRENTIAL RAINFALL...AND LARGE HAIL AS THE PRIMARY THREATS. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JMW SHORT TERM...AR LONG TERM...HAL AVIATION...JMW
Hazardous weather outlook, Jul 12, 10:35 PM EDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1035 PM EDT SUN JUL 12 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131300- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 1035 PM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. A FEW STORMS MAY PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM MONDAY THROUGH WEDNESDAY...AND AGAIN FRIDAY THROUGH SATURDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AFTERNOON...MONDAY NIGHT...AND THROUGH THE DAY TUESDAY. DAMAGING WIND GUSTS...LARGE HAIL...AND FLASH FLOODING ARE THE PRIMARY THREATS. SEE THE SPECIAL WEATHER STATEMENT FOR ADDITIONAL INFORMATION REGARDING THIS EVENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND TUESDAY. AR/JMW
In the hours before
Special weather statement, Jul 12, 10:21 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 1021 PM EDT SUN JUL 12 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-131000- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 1021 PM EDT SUN JUL 12 2015 ...MULTIPLE ROUNDS OF SEVERE WEATHER POSSIBLE THROUGH TUESDAY... CONDITIONS WILL REMAIN UNSETTLED INTO THE UPCOMING WEEK...AS MULTIPLE WEATHER DISTURBANCES PASS THROUGH THE OHIO VALLEY. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS EASTERN KENTUCKY INTO THIS EVENING. A FEW OF THE STORMS COULD APPROACH SEVERE LIMITS...WITH DAMAGING WINDS THE MAIN THREAT. A MORE ORGANIZED THREAT OF SEVERE WEATHER IS EXPECTED FROM MONDAY THROUGH TUESDAY...INCLUDING DAMAGING WIND GUSTS...LARGE HAIL...FLASH FLOODING...AND ISOLATED TORNADOES. THE GREATEST RISK FOR SEVERE WEATHER WILL BE DURING THE AFTERNOON AND EARLY EVENING HOURS. GEOGERIAN/JMW
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 12:26 AM EDT | Areal Flood Advisory | JKL | Johnson | 2 hr |
| Jul 13, 12:51 AM EDT | Flash Flood Warning | JKL | Johnson | 3 hr |
| Jul 13, 1:05 AM EDT | Areal Flood Advisory | JKL | Martin, Pike | 115 min |
| Jul 13, 2:26 AM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| Jul 13, 3:11 AM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 27 more | 48 hr |
| Jul 13, 2:09 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 36 min |
| Jul 13, 2:23 PM EDT | Special Weather Statement | JKL | Magoffin | 37 min |
| Jul 13, 2:26 PM EDT | Special Weather Statement | JKL | Johnson, Morgan | 49 min |
| Jul 13, 2:34 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Morgan | 41 min |
| Jul 13, 2:39 PM EDT | Flash Flood Warning | JKL | Bath, Fleming | 4 hr |
| Jul 13, 2:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 30 min |
| Jul 13, 3:15 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Johnson, Magoffin, Menifee and 5 more | 30 min |
| Jul 13, 3:17 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 118 min |
| Jul 13, 3:28 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Powell, Wolfe | 47 min |
| Jul 13, 3:34 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery, Powell, Rowan | 116 min |
| Jul 13, 3:39 PM EDT | Flash Flood Warning | JKL | Fleming, Rowan | 3 hr |
| Jul 13, 3:42 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Martin and 6 more | 33 min |
| Jul 13, 3:51 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Jul 13, 4:01 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Estill, Floyd, Jackson, Knott, Lee and 5 more | 29 min |
| Jul 13, 4:06 PM EDT | Flash Flood Warning | JKL | Johnson, Magoffin, Morgan | 5 hr |
| Jul 13, 4:15 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Martin, Morgan, Pike | 60 min |
| Jul 13, 4:16 PM EDT | Areal Flood Advisory | JKL | Breathitt, Elliott, Estill, Jackson, Lee, Magoffin and 5 more | 3 hr |
| Jul 13, 4:24 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Floyd, Jackson, Knott, Leslie and 5 more | 36 min |
| Jul 13, 4:29 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Floyd, Jackson, Johnson, Knott and 8 more | 3 hr |
| Jul 13, 4:37 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 38 min |
| Jul 13, 4:52 PM EDT | Areal Flood Advisory | JKL | Bell, Clay, Floyd, Knott, Knox, Laurel and 4 more | 3 hr |
| Jul 13, 4:55 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Floyd, Harlan, Jackson, Knott and 6 more | 65 min |
| Jul 13, 5:12 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 18 min |
| Jul 13, 5:17 PM EDT | Special Weather Statement | JKL | Pike | 13 min |
| Jul 13, 5:36 PM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Leslie, Letcher, Perry | 3 hr |
| Jul 13, 5:50 PM EDT | Special Weather Statement | JKL | McCreary, Pulaski | 25 min |
| Jul 13, 6:11 PM EDT | Areal Flood Warning | JKL | Elliott, Floyd, Johnson, Knott, Magoffin, Martin and 1 more | 9 hr |
| Jul 13, 6:38 PM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 2 hr |
| Jul 13, 6:42 PM EDT | Areal Flood Advisory | JKL | Fleming, Rowan | 2 hr |
| Jul 13, 6:46 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming | 119 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.